Alert archive / Mississippi / Flash Flood Warnings in 2015
Flash Flood Warning 116, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Dec 25, 2015, 10:32 AM CST for 6 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 25, 2015, 10:32 AM CST (16:32 UTC)
- Expired
- Dec 25, 2015, 1:30 PM CST
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calhoun County, MS, Lafayette County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Yalobusha County, MS
The radar
The Columbus AFB radar (KGWX), 155 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 4.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
196
WGUS54 KMEG 251632
FFWMEG
MSC013-071-107-119-135-161-251930-
/O.NEW.KMEG.FF.W.0116.151225T1632Z-151225T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1032 AM CST FRI DEC 25 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CALHOUN COUNTY IN NORTHEASTERN MISSISSIPPI...
LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHEASTERN QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...
TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHEASTERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...
* UNTIL 130 PM CST
* AT 1032 AM CST...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAIN HAS
OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OXFORD...WATER VALLEY...CHARLESTON...GEORGE PAYNE STATE PARK...
HOLLY SPRINGS NATIONAL FOREST...TUTWILER...BRUCE...CALHOUN CITY...
DERMA...COFFEEVILLE...CROWDER...WEBB...SUMNER...POPE...PITTSBORO...
SLATE SPRINGS...SABOUGLA...SPRINGDALE...DENMARK AND VELMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3370 9030 3375 9030 3377 9018 3378 9017
3381 9019 3381 9045 3407 9045 3449 8925
3372 8924 3372 8951 3387 8951 3387 8977
3390 8977 3390 8992 3382 8993 3381 9013
3372 9014 3374 9025 3369 9028
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Dec 25, 5:36 AM CST, 4 hours 56 minutes earlier.
Area forecast discussion, Dec 25, 5:36 AM CST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
536 AM CST FRI DEC 25 2015
.UPDATE...
UPDATED FOR 12Z AVIATION DISCUSSION BELOW.
&&
.PREV DISCUSSION... /ISSUED 428 AM CST FRI DEC 25 2015/
DISCUSSION...
ACTIVE SPRING-LIKE WEATHER HAS RETURNED TO MUCH OF THE MIDSOUTH...IN
TIME FOR THE CHRISTMAS HOLIDAY.
EARLY MORNING SURFACE ANALYSIS SHOWED A STATIONARY FRONT ROUGHLY
ALONG THE I-40 CORRIDOR...SEPARATING MID/UPPER 60S DEWPOINTS OVER
NORTH MS...AND MID/UPPER 40S DEWPOINTS OVER NORTHEAST AR. THIS
FRONT WAS SERVING AS A FOCUS FOR ISENTROPIC ASCENT UNDER THE RIGHT
ENTRANCE REGION OF UPPER JET CORE OVER THE UPPER MIDWEST AND GREAT
LAKES. EXPECT COLD POOL DEVELOPMENT TO PUSH THE LEADING EDGE OF
THUNDERSTORMS EASTWARD INTO NORTHEAST MS THROUGH EARLY MORNING...WITH
LIMITED SEVERE WEATHER POTENTIAL OVER THE REMAINDER OF NORTH MS
AND WEST TN. ADDITIONAL REDEVELOPMENT OF THUNDERSTORMS IS EXPECTED
TONIGHT OVER NORTH MS AND THE I-40 CORRIDOR...AS LOW LEVEL WARM
ADVECTION REINTENSIFIES AHEAD OF APPROACHING MIDLEVEL HEIGHT FALLS.
HAVE CONTINUED THE FLASH FLOOD WATCH...WITH MINOR EXPIRATION TIME
ADJUSTMENT TO 6 AM SAT. THEREAFTER... HEAVY RAIN THREAT WILL LIFT
NORTH OF THE WATCH AREA...ON INTO SE MO AND WEST KY BY MIDDAY
SATURDAY. UNDER RIDGING ALOFT...SATURDAY/S HIGH TEMPS WILL
AVERAGE 25 TO 30 DEGREES ABOVE NORMAL ACROSS THE MIDSOUTH.
MODELS REMAIN IN AGREEMENT IN DROPPING A 540DM 500MB CLOSED LOW
INTO WEST TX BY MIDDAY SUNDAY. THE DOWNSTREAM SUBTROPICAL MOISTURE
PLUME WILL COMBINE WITH A SAGGING COLD FRONT TO CREATE A HEAVY
RAIN/FLASH FLOOD THREAT INTO NORTHEAST AR AND THE MO BOOTHEEL BY
SUNDAY MORNING. THE SURFACE COLD FRONT WILL DROP SOUTH... LIKELY
ORIENTED ALONG THE MS RIVER SUNDAY EVENING. HEAVY RAIN THREAT WILL
PREVAIL NORTH OF THE FRONT...UNDER STRONGLY DIFFLUENT FLOW ALOFT.
A SECOND FLASH FLOOD WATCH HAS BEEN ISSUED FOR AREAS WEST OF THE
MS RIVER SUNDAY INTO EARLY MONDAY. DEPENDING ON EVENTUAL FRONTAL
POSITION...THE FLASH FLOOD WATCH MAY NEED EASTWARD EXTENSION.
THE UPPER LOW SHOULD LIFT THROUGH AR INTO SOUTHEAST MO MONDAY
MORNING. A QLCS MAY PRESENT A DAMAGING WIND THREAT SUNDAY NIGHT
INTO EARLY MONDAY.
FOLLOWING THE UPPER LOW/S EXIT MONDAY EVENING...A DRIER AIRMASS
WILL SPREAD INTO THE MIDSOUTH MONDAY NIGHT INTO EARLY TUESDAY.
INCREASING MIDLEVEL CLOUDINESS SHOULD BE THE MAIN IMPACT OF AN
UPPER LEVEL LOW LIFTING THROUGH THE MID MS RIVER VALLEY ON
WEDNESDAY. A REINFORCING COLD FRONT WILL FOLLOW THE EXITING UPPER
LOW... DROPPING LATE WEEK DEWPOINTS EVEN FURTHER. MIDSOUTH WEATHER
WILL LIKELY FEEL A LITTLE MORE SEASONAL AS WE BRING IN 2016.
PWB
&&
.AVIATION...
12Z TAFS
LEADING EDGE OF TSRA WILL GRADUALLY WORK INTO THE TUP VCNTY THIS
MORNING...AS MEM/MKL/JBR REMAIN NORTH OF A STATIONARY FRONT...UNDER
ANAFRONTAL RAINFALL WITH ISOLATED TS.
SURFACE WARM FRONT SHOULD RETURN NORTH TO JUST SOUTH OF AN MEM/MKL
LINE BY 00Z...WITH IFR LIKELY IMMEDIATELY NORTH OF THE BOUNDARY.
THE FRONT SHOULD LIFT TO NEAR JBR BY 12Z SATURDAY...WITH FLIGHT
CAT IMPROVING IN THE WARM SECTOR...WHERE TSRA ISN/T OCCURING EARLY
SATURDAY MORNING.
PWB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH MONDAY MORNING FOR
CLAY-CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CRITTENDEN-LEE AR-
PHILLIPS-ST. FRANCIS.
MO...FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH MONDAY MORNING FOR
DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CHESTER-DECATUR-
FAYETTE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-MADISON-MCNAIRY-
SHELBY-TIPTON.
&&Hazardous weather outlook, Dec 25, 7:54 AM CST, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 754 AM CST FRI DEC 25 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-261515- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 754 AM CST FRI DEC 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT TODAY...THERE A MARGINAL RISK OF SEVERE THUNDERSTORMS OVER NORTH MISSISSIPPI. TONIGHT...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF A CLARKSDALE TO OXFORD TO CORINTH MISSISSIPPI LINE TONIGHT...AND A MARGINAL RISK OF SEVERE THUNDERSTORMS OVER THE REMAINDER OF THE MIDSOUTH. PRIMARY SEVERE WEATHER THREATS THROUGH TONIGHT WILL INCLUDE LOCALLY HEAVY RAINFALL SUFFICIENT TO CAUSE FLASH FLOODING...WITH SECONDARY THREATS OF LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER EAST CENTRAL ARKANSAS AND NORTHWEST MISSISSIPPI SUNDAY AFTERNOON THROUGH MONDAY MORNING. DAMAGING WINDS...ONE OR TWO TORNADOES...LARGE HAIL AND HEAVY RAINFALL WILL BE POSSIBLE. A MARGINAL RISK OF SEVERE THUNDERSTORMS WILL PERSIST OVER THE REMAINDER OF THE MIDSOUTH THROUGH THE WEEKEND. THE THREAT OF FLASH FLOODING WILL INCREASE SUNDAY THROUGH EARLY MONDAY FOR AREAS WEST OF THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH MONDAY. PWB
In the hours before
Special weather statement, Dec 25, 7:06 AM CST, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
706 AM CST FRI DEC 25 2015
MSZ017-023-024-251345-
ITAWAMBA MS-CHICKASAW MS-MONROE MS-
706 AM CST FRI DEC 25 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 745 AM CST FOR...
SOUTHERN ITAWAMBA COUNTY IN NORTHEASTERN MISSISSIPPI...
EAST CENTRAL CHICKASAW COUNTY IN NORTHEASTERN MISSISSIPPI...
MONROE COUNTY IN NORTHEASTERN MISSISSIPPI...
AT 706 AM CST...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR NEW WREN...OR 7
MILES SOUTHEAST OF OKOLONA...MOVING NORTHEAST AT 55 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN SOUTHERN ITAWAMBA...EAST CENTRAL CHICKASAW AND MONROE
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3377 8872 3381 8872 3381 8874 3399 8885
3409 8863 3409 8855 3413 8854 3430 8818
3390 8823
TIME...MOT...LOC 1306Z 239DEG 47KT 3390 8869Special weather statement, Dec 25, 8:28 AM CST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
828 AM CST FRI DEC 25 2015
MSZ002-008-012-013-251500-
TATE MS-LAFAYETTE MS-PANOLA MS-MARSHALL MS-
828 AM CST FRI DEC 25 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 900 AM CST FOR...
SOUTHEASTERN TATE COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
EASTERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
AT 828 AM CST...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR HARMONTOWN...OR 11
MILES NORTHWEST OF OXFORD...MOVING NORTHEAST AT 75 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN SOUTHEASTERN TATE...NORTHERN LAFAYETTE...EASTERN PANOLA AND
SOUTHERN MARSHALL COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3432 8972 3455 8972 3456 8971 3455 8967
3458 8967 3475 8930 3458 8930 3458 8925
3447 8925
TIME...MOT...LOC 1428Z 242DEG 66KT 3447 8967Special weather statement, Dec 25, 8:42 AM CST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
842 AM CST FRI DEC 25 2015
MSZ022-023-251530-
CALHOUN MS-CHICKASAW MS-
842 AM CST FRI DEC 25 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 930 AM CST FOR...
SOUTHERN CALHOUN COUNTY IN NORTHEASTERN MISSISSIPPI...
WESTERN CHICKASAW COUNTY IN NORTHEASTERN MISSISSIPPI...
AT 842 AM CST...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR SABOUGLA...OR 18
MILES EAST OF GRENADA...MOVING NORTHEAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN SOUTHERN CALHOUN AND WESTERN CHICKASAW COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3383 8951 3401 8888 3382 8888 3381 8889
3381 8893 3375 8893 3375 8903 3374 8904
3374 8919 3372 8919 3372 8951
TIME...MOT...LOC 1442Z 236DEG 40KT 3371 8950Special weather statement, Dec 25, 8:49 AM CST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 849 AM CST FRI DEC 25 2015 MSZ011>013-020-021-251515- TALLAHATCHIE MS-YALOBUSHA MS-LAFAYETTE MS-PANOLA MS-QUITMAN MS- 849 AM CST FRI DEC 25 2015 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL UNTIL 915 AM CST FOR... NORTHEASTERN TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI... NORTHWESTERN YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI... WEST CENTRAL LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI... SOUTHEASTERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI... SOUTHEASTERN QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI... AT 849 AM CST...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR CHARLESTON...MOVING NORTHEAST AT 60 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN NORTHEASTERN TALLAHATCHIE...NORTHWESTERN YALOBUSHA...WEST CENTRAL LAFAYETTE...SOUTHEASTERN PANOLA AND SOUTHEASTERN QUITMAN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3393 9018 3407 9029 3446 8972 3405 8972 TIME...MOT...LOC 1449Z 240DEG 54KT 3405 9016
Special weather statement, Dec 25, 9:57 AM CST, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 957 AM CST FRI DEC 25 2015 MSZ015-016-023-251630- LEE MS-CHICKASAW MS-PONTOTOC MS- 957 AM CST FRI DEC 25 2015 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL UNTIL 1030 AM CST FOR... SOUTHWESTERN LEE COUNTY IN NORTHEASTERN MISSISSIPPI... CHICKASAW COUNTY IN NORTHEASTERN MISSISSIPPI... SOUTHEASTERN PONTOTOC COUNTY IN NORTHEASTERN MISSISSIPPI... AT 957 AM CST...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR HOULKA...OR NEAR HOUSTON...MOVING NORTHEAST AT 55 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN SOUTHWESTERN LEE...CHICKASAW AND SOUTHEASTERN PONTOTOC COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3382 8913 3408 8913 3417 8872 3388 8873 TIME...MOT...LOC 1557Z 237DEG 47KT 3398 8906
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 7:48 PM CST | Special Weather Statement | MEG | Calhoun | 42 min |
| Dec 24, 8:18 PM CST | Flash Flood Watch | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 25 hr |
| Dec 24, 8:20 PM CST | River Flood Warning | MEG | Tunica | 28 days |
| Dec 24, 8:23 PM CST | River Flood Advisory | MEG | DeSoto | 4 days |
| Dec 24, 8:23 PM CST | River Flood Advisory | MEG | Coahoma, Tunica | 4 days |
| Dec 25, 12:51 AM CST | Severe Thunderstorm Warning | MEG | Coahoma | 24 min |
| Dec 25, 1:01 AM CST | Special Weather Statement | MEG | Tunica | 44 min |
| Dec 25, 1:14 AM CST | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 31 min |
| Dec 25, 1:33 AM CST | Severe Thunderstorm Warning | MEG | Panola, Quitman | 27 min |
| Dec 25, 2:25 AM CST | Flash Flood Warning | MEG | Coahoma, DeSoto, Marshall, Panola, Quitman, Tate and 1 more | 3 hr |
| Dec 25, 2:32 AM CST | Flash Flood Watch | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 3 days |
| Dec 25, 2:32 AM CST | Special Weather Statement | MEG | Marshall | 28 min |
| Dec 25, 2:34 AM CST | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Tate | 26 min |
| Dec 25, 2:42 AM CST | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tate | 33 min |
| Dec 25, 2:54 AM CST | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate, Union | 51 min |
| Dec 25, 3:07 AM CST | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Marshall, Tippah | 38 min |
| Dec 25, 3:34 AM CST | Severe Thunderstorm Warning | MEG | Alcorn, Tippah | 41 min |
| Dec 25, 5:26 AM CST | Flash Flood Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie, Tate, Tunica | 3 hr |
| Dec 25, 7:06 AM CST | Special Weather Statement | MEG | Monroe | 39 min |
| Dec 25, 7:15 AM CST | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 45 min |
| Dec 25, 8:24 AM CST | Flash Flood Warning | MEG | Coahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 3 hr |
| Dec 25, 8:28 AM CST | Special Weather Statement | MEG | Lafayette | 32 min |
| Dec 25, 8:37 AM CST | Flash Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 6 hr |
| Dec 25, 8:42 AM CST | Special Weather Statement | MEG | Chickasaw | 48 min |
| Dec 25, 8:49 AM CST | Special Weather Statement | MEG | Tallahatchie | 26 min |
| Dec 25, 9:07 AM CST | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 53 min |
| Dec 25, 9:36 AM CST | River Flood Warning | MEG | Lafayette, Marshall, Union | 39 hr |
| Dec 25, 9:36 AM CST | River Flood Warning | MEG | Lowndes, Monroe | 7 days |
| Dec 25, 9:57 AM CST | Special Weather Statement | MEG | Chickasaw | 33 min |
| Dec 25, 10:48 AM CST | Areal Flood Warning | MEG | Coahoma, Lafayette, Panola, Quitman, Tallahatchie | 3 hr |
| Dec 25, 12:01 PM CST | Flash Flood Warning | MEG | Calhoun, Chickasaw, Monroe | 3 hr |
| Dec 25, 1:22 PM CST | Areal Flood Warning | MEG | Calhoun, Coahoma, Lafayette, Panola, Pontotoc, Quitman and 2 more | 6 hr |
| Dec 25, 2:08 PM CST | Flash Flood Warning | MEG | Monroe | 3 hr |
| Dec 25, 2:13 PM CST | Flash Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Pontotoc | 3 hr |
| Dec 25, 2:38 PM CST | River Flood Warning | MEG | Calhoun | 23 hr |
| Dec 25, 2:38 PM CST | River Flood Warning | MEG | Monroe | 5 days |
| Dec 25, 2:38 PM CST | River Flood Warning | MEG | Monroe | 5 days |
| Dec 25, 2:41 PM CST | Flash Flood Warning | MEG | Monroe | 3 hr |
| Dec 25, 2:41 PM CST | River Flood Warning | MEG | Tate, Tunica | 24 hr |
| Dec 25, 4:55 PM CST | Areal Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 14 hr |
Nearby
Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.